# SDR FDEA201103040842

- Difficulty date: March 4, 2011
- Submitted: March 4, 2011
- Operation: Air carrier
- Aircraft: N854FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 37725
- Aircraft time: 2,156 hours, 298 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

LT ENTRY DOOR EMERGENCY LIGHT INOP.  RELAMPED, REF:B777, AMM 33-51-04-2, OPERATIONAL CHECKS GOOD.  FINAL CLOSED.
